Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
unluckyguy

eye sensitivity side effect kicked in, damn

Recommended Posts

For the last couple of nights, when I drive , I feel as if every car in the opposite lane has its high beams on and all the traffic lights in the city suddenly increased thier brightness.

Damn, no way to explain this other than one of the eye side effects of accutane has kicked in.

I guess I have to be more careful while driving then, did anyone else taking tane start facing any eye sensitivity?

Share this post


Link to post
Share on other sites

Unlucky: Are you my new Accutane Twin?

My eyes have been secreting this white gunk and wearing contacts has become near impossible. I actually had to have Keith drive the other night to drop off movies at Blockbuster because the lights from trucks were just killing it. It was actually painful.

I went to Pearl Vision the other day due to this to get a new pair of glasses. I'm also researching holistic things to do in order to cure this. Visine sucks!

Share this post


Link to post
Share on other sites

Yup, my eyes are drier (and, I believe, more sensitive because of that) lately too. Although I have worn contacts for a long time now, and I wear them for like 16 hours a day which is way too long. I almost bought eye drops at the drugstore an hour ago, then decided I would hold off for a bit and see how it goes! There were lots of intriguing brands though. Arpazia, does Visine actually suck? I saw they had a "real tears" version.

Mae

Share this post


Link to post
Share on other sites

My Derm told me not to use visine. It has chemicals in it or something. I use Refresh Endura and do far they have been great. I don't wear my contacts daily though. Everyone should be using drops from the beginning. It is important to keep the eyes as lubed up as possible. smile.gif

Share this post


Link to post
Share on other sites

My eyes were feeling really sensitve about 2 weeks in. I started using Visine and I actually liked it, Mae. Anyway, I only had to use it for a few days. Maybe my eyes have just adjusted to the dryness.

Share this post


Link to post
Share on other sites

Oh my gosh you guys, my eyes are so dry now...I'm going out to the drug store today and picking up some eye drops. I can barely do my reading for school because my eyes are bothering me so much! And as for my contacts, forget it... I wore them this morning when I was out and when I got home I could barely get them out, they were so stuck! Then when I finally did, I tried to lube them up and put them back in but my eyes just wouldn't have it. Glasses it is...

I'll look for the Refresh Endura and see what I find!

Mae

Share this post


Link to post
Share on other sites

BOOOO <imagine a thumbs down image here>

You guys hijacked the thread!! just kidding smile.gif , I am fine with it.

Actually I was talking about vision sensitivity and not eye sensitivity/discomfort...

Share this post


Link to post
Share on other sites
redface.gif Sorry, Unlucky. My night vision has started to suck as well but I believe that is because my eyes are so dry. I think that is why they are more sensitive to light, especially when a truck is shining them right through my windshield. Since my eyes have also been dry, I assumed that these two things are related.

Share this post


Link to post
Share on other sites

When I was on Accutane I had a marked decrease in night vision.. Once it got dark I couldn't see across my own bedroom. It came back to normal soon after the end of treatment.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×